Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had lasik surgery but now getting headache. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
i had lasik surgery last month ......but now my head is paining and seveare headacche there any side effect pz suggest me
Posted Sun, 13 Oct 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 16 hours later
Brief Answer:
It may be because of residual refractive error

Detailed Answer:
Welcome to Health Care Magic

Lasik surgery is known to cause pain and discomfort of the eye initially in the early postoperative period till the corneal wound heals.
Since it is already one month, this is very much unlikely.
Headache may be because of remaining amount of refractive error left out after LASIK surgery. Please let me know
- The status of vision in each eye after LASIK surgery
- Pre existing refractive error before LASIK surgery

Kindly send me the details of the above questions.

Thank you
Above answer was peer-reviewed by
Follow-up: Had lasik surgery but now getting headache. Side effect? 50 minutes later
befor lasik surgery = my eye power -5.5 left eye and -5.75 right eye 0.25 both eye plz suggest me is there any side effect my mind is thinking unwanted thinks i cant control it .....daiy am suffering from headache more then 5 hours but am continuing eye drops name is systance me doctor and suggest me
Answered by Dr. Dadapeer K 4 hours later
Brief Answer:
Headache not related to LASIK

Detailed Answer:

Thank you for the reply.
Since LASIK has corrected almost all the pre existing refractive error, it is unlikely to have head ache because of LASIK surgery.
Please do continue the eye drops as advised by your doctor.
Regarding head ache no need to worry as it is not related to LASIK surgery. It may be because of some other reasons and the most common reasons for head ache are those headaches associated with sinusitis, migraine.
As of now you can take analgesic drugs for head ache, if head ache continues or increase in severity please do consult your eye doctor.

Hope I have answered your query.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor